# SDR SWAA2023031099774

- Difficulty date: February 6, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 27,185 hours, 12,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AFT CARGO STA 867 LBL 12.5 UNDER VERTICAL SUPPORT ANGLE FOR THE LAV TANK CLOSURE PANEL.<[01] REMOVED ANGLE.;[02] LOCATE AND DRILLED HOLES PER SRM 51-40-02.;[03] C/W INSPECTION OF C.A. 2 AMT (TEKLU GEBREMARIAM) OF LOCATION AND DRILL HOLES ON NEW ANGLE PER SRM 51-40-02.;[04] INSTALLED FASTENERS ON THE NEW SUPPORT ANGLE PER SRM 51-40-02;[05] C/W INSP. INSTALLED FASTENERS ON THE NEW SUPPORT ANGLE PER SRM 51-40-02
